# SDR SWAA2024123077054

- Difficulty date: December 13, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT JUST FWD OF R/H OVERWING EXIT HAS A BROKEN WIRE; W4142.  RETERMINATED PLUG SIDE OF D3666 PER WDM 33-51-21 AND SWPM 20-30-12; AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY EXIT LIGHT JUST FWD OF R/H OVERWING EXIT PER AMM 33-51-00-710-801.
